Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Numb feeling under eyes. Prescribed with antibiotics for sinus infection. Any suggestion?

Answered by
Dr.
Dr. Lohit K

General & Family Physician

Practicing since :2007

Answered : 1649 Questions

default
Posted on Thu, 14 Nov 2013 in Ear, Nose and Throat Problems
Question: Hi

I have a numb feeling just under my eye / sinus area. I had it for approx 6 weeks on and off and it was a constant annoyance. I attended a doctor who gave me antibiotics for a sinus infection. I took these but possibly missed a day or two during the course ., Since then i have used all possible over the counter from saline , to flushing out my sinus. My sinus is not congested and i have no trouble breathing but the pain/ discomfort remains ! Is it possible/likely that i have a muscle or trapped nerve and not a sinus problem

Thanks any suggestion would be great
my eye also feels quite heavy and im a little more tired and run down also
doctor
Answered by Dr. Lohit K 2 hours later
Brief Answer:
Evaluation required.Life style modifications.

Detailed Answer:
Hi thanks for using XXXXXXX

At the age of 31, with no breathing problem / congestion / inflammation the symptoms of pain/ discomfort and numb feeling around eyes may be due to many causes like sinus problem, deviated nasal septum, variation in BP or blood sugar level, stress, problem in ear, disturbed sleep and due to migraine or nerve problem. These are some of the common causes for the symptoms. So this needs further evaluation to rule out the causes.

So for now I advice you to get done general physical examination from your doctor and get examined for your blood sugar level, BP, intra ocular pressure and ENT examination to find the right cause of it.

Mean time you need to take plenty of fluids, nutritious food and regular out door exercises. Breathing exercises will help you. Have adequate sound sleep every day.
You can take NSAID for pain / discomfort and also take vitamin supplements containing B6 & B12. Pregabalin will be helpful if the problem is due to nerve.

If you are taking anti histamine drug like cetrizine / levocetrizine and antibiotics you can stop them after consulting your doctor as I don't advice 6 weeks of these drug without knowing the cause.

I hope this answered your query and is helpful for you. Feel free to ask if any related query and I will be glad to answer them.
If you like my answers kindly rate it, and write a review as well. Wish you a very happy life and good health.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Lohit K 9 minutes later
I was gonna try an osteopath to check for nerve damage would this be useful
doctor
Answered by Dr. Lohit K 2 hours later
Brief Answer:
Yes. May be helpful

Detailed Answer:
Hi,
Yes he may be helpful in knowing the cause and treating it. But you also want general physical examination once by a doctor to rule out any systemic cause as explained before.

Wish you faster recovery and good health.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Migraine

doctor1 MD

Hi! So recently I ve been having some strange symptoms. Sometimes parts of my body will start tingling & go numb. & at other times I ll experience sharp jabbing pains in my ribs which cause me to not be able to breathe or walk for a few seconds. I get extreme migraines & my most scary symptom is when at night always around 3 AM - 7AM I ll wake up, lounge around for an hour or so, just lay in my bed when suddenly this overwhelming ringing fills my ears so I can t hear & I lose all inability to move. Could you tell me what s happening to me?

doctor1 MD

my grandson is 4 and has cortical dysplasia. He has been off his med s phenabarbitol for 2 years now. He was playing around fine this morning and all of a sudden he started squinting his eyes and got on my shoulder and within 5 mins he threw up and is now sleeping. This has happened twice before and lasted 2 days of staying in a dark room and having to go to the ER from dehydration from not being able to keep anything down. It s like a 2 to 3 month period between episodes. I was just wondering if it s headaches doing this? Can cortical dysp. cause migraine headaches? Each time we go to hospital they don t tell us what causes this. Please help !

doctor1 MD

A 54-year-old Type-A male business executive had been experiencing migrainelike headaches. One afternoon he also experienced light-headedness, slurred speech and mildly impaired motor function on his right side. One of his colleagues rushed him to the emergency room of a nearby hospital where blood pressure, blood gases, electrolytes, and an ECG were run. His blood pressure was 195/100 mm Hg, which he said was typical of what he had experienced during the past two years. Blood gases and electrolytes were normal. The ECG showed no arrhythmias but did demonstrate a left axis deviation. The gentleman was admitted to the hospital and a cerebral angiogram was performed which showed left cerebral hemorrhaging. 1. What is the diagnosis of this individual s disorder?2. What are the major contributing factors to this disorder?3. What could have been done to prevent this problem?4. What are the early warning symptoms prior to the complication?5. Why did the ECG show a left axis deviation?6. Why was there impaired motor function on the right side from cerebral hemorrhaging on the left side?

doctor1 MD

I had an MRI which showed stable microvascular ischemia white matter changes without demylinization. I am a 34 year old, 284 lb woman with a hx of migraines with aura. The MRI was done because the aura prior to a migraine changed from the electrical current type to seeing tracers. For the past few months I have had chronic headaches, not just the hormonal migraines I typically see. I take Fioricet for my headaches because nothing else has seemed to work. I do not have high blood pressure or cholesterol issues despite being morbidly obese. I do not have pre-diabetes or other blood sugar issues. My mother has a hx of TIA s, diagnosed when she was 40. I am still waiting for a neuro appt because the neurologist wants to review all of my medical files before setting the appointment. 1. How does the radiologist know the changes are stable when I have never had these show up on an MRI before? 2. Could this be migraine related as opposed to TIA s? 3. What can I do to prevent the changes from becoming chronic?

doctor1 MD

Doctor, I have experienced some strangeness for two days now. I have had 2 TIA's in the past with slurred speech and numbness on the left side of my body. I awoke this AM with a numb arm on my right side. I have a headache now. I have symptoms of...

doctor1 MD

Recent visit 12-21 for headaches that I have for weeks they come and go for months at a time .they start in front and go around my head ,some nausea and ear pain or hot sensation around ears and floaters that make it hard to read or write .and...

doctor1 MD

We are wondering if my husband may have had a small stroke. Taken to the er with confusion loss of balance extremely high BP and migraine type headache. His BP meds have been adjusted but now his behavior has shifted. Very aggressive argumentative...